# SDR DALA2016091306593

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 66,993 hours, 49,481 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND ROW 26DE EMERGENCY LIGHT INOPERATIVE.  REATTACHED EMERGENCY LIGHT CONNECTOR WOW 26DE. CK OK.
